AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Commutative Algebra: Interactions with Algebraic Geometry
Edited by: Luchezar L. Avramov, University of Nebraska, Lincoln, NE, Marc Chardin, Université de Paris VI, France, Marcel Morales, University of Grenoble I, St. Martin d'Heres, France, and Claudia Polini, University of Notre Dame, IN

Contemporary Mathematics
2003; 358 pp; softcover
Volume: 331
ISBN-10: 0-8218-3233-6
ISBN-13: 978-0-8218-3233-2
List Price: US$103
Member Price: US$82.40
Order Code: CONM/331
[Add Item]

Request Permissions

This volume contains 21 articles based on invited talks given at two international conferences held in France in 2001. Most of the papers are devoted to various problems of commutative algebra and their relation to properties of algebraic varieties.

The book is suitable for graduate students and research mathematicians interested in commutative algebra and algebraic geometry.


Graduate students and research mathematicians interested in commutative algebra and algebraic geometry.

Table of Contents

  • J. Montaner and S. Zarzuela -- Linearization of local cohomology modules
  • M. Brion -- Multiplicity-free subvarieties of flag varieties
  • R.-O. Buchweitz -- Morita contexts, idempotents, and Hochschild cohomology--with applications to invariant rings--
  • A. Campillo and S. Encinas -- Some applications of two dimensional complete ideals
  • S. D. Cutkosky -- Generically finite morphisms and simultaneous resolution of singularities
  • J. Elias -- Two results on the number of generators
  • K. Eto -- When is a binomial ideal equation equal to a lattice ideal up to radical?
  • H.-B. Foxby and S. Iyengar -- Depth and amplitude for unbounded complexes
  • A. Guerrieri and I. Swanson -- On the ideal of minors of matrices of linear forms
  • M. Hashimoto -- Surjectivity of multiplication and \(F\)-regularity of multigraded rings
  • J. Herzog, D. Popescu, and M. Vladoiu -- On the Ext-modules of ideals of Borel type
  • M. R. Johnson -- Sums of linked tepli ideals
  • B. Malgrange -- Cartan involutiveness = Mumford regularity
  • C. Miller -- The Frobenius endomorphism and homological dimensions
  • U. Nagel -- Characterization of some projective subschemes by locally free resolutions
  • O. Piltant -- On unique factorization in semigroups of complete ideals
  • J.-E. Roos -- Modules with strange homological properties and Chebychev polynomials
  • M. E. Rossi and I. Swanson -- Notes on the behavior of the Ratliff-Rush filtration
  • S. Sather-Wagstaff -- On symbolic powers of prime ideals
  • W. V. Vasconcelos -- Multiplicities and the number of generators of Cohen-Macaulay ideals
  • K.-i. Watanabe -- Chains of integrally closed ideals
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia